# SDR UALA2012030901543

- Difficulty date: March 7, 2012
- Submitted: March 28, 2012
- Operation: Air carrier
- Aircraft: N653UA
- Make and model: Boeing 767322
- Aircraft serial: 25391
- Aircraft time: 83,575 hours, 13,450 cycles
- Engine: Pwa PW4060
- System (JASC): 3520 · Passenger Oxygen System
- Part: Trim Panel
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 1A OXYGEN MASK HANGING DOWN.  COMPLIED WITH MEL.  SECURED TRIM.
